# SDR JJBA20170813010

- Difficulty date: August 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 37,071 hours, 40,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SMOKING RIVETS (YW171.4 TO YW 189.00) ON L/H &RH WING LOWER SKIN. ALL SMOKING RIVETS REMOVED AND REPLACED
